Alert archive / North Carolina / Tornado Warnings in 2004
Tornado Warning 3, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Mar 7, 2004, 10:31 PM EST for City of Chesapeake, City of Virginia Beach, Virginia; 4 counties in North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2004, 10:31 PM EST (03:31 UTC)
- Expired
- Mar 7, 2004, 11:00 PM EST
- In force
- 29 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
Counties Camden County, NC, Currituck County, NC, Gates County, NC, Pasquotank County, NC, City of Chesapeake, VA, City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 76 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KAKQ 080331 TORAKQ NCC029-053-073-139-VAC550-810-080400- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WAKEFIELD VA 1029 PM EST SUN MAR 7 2004 THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A * TORNADO WARNING FOR... CAMDEN COUNTY IN NORTHEAST NORTH CAROLINA CURRITUCK COUNTY IN NORTHEAST NORTH CAROLINA GATES COUNTY IN NORTHEAST NORTH CAROLINA PASQUOTANK COUNTY IN NORTHEAST NORTH CAROLINA CITY OF CHESAPEAKE IN SOUTHEAST VIRGINIA CITY OF VIRGINIA BEACH IN SOUTHEAST VIRGINIA * UNTIL 1100 PM EST * AT 1029 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO OVER SAVAGE...OR ABOUT OVER SUNBURY...MOVING EAST AT 40 MPH. * THE STORM PRODUCING THE TORNADO IS EXPECTED TO BE NEAR... 6 MILES NORTH OF BURNT MILLS AROUND 1055 PM EST... MOYOCK...AND SNOWDEN AROUND 1100 PM EST... LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT 10:20 PM ON MIDDLE SWAMP ROAD HEADED TOWARD SUNBURY AND SOUTH MILLS TAKE COVER IN A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR. VEHICLES AND MOBILE HOMES SHOULD BE ABANDONED FOR STURDIER SHELTER. LAT...LON 3655 7667 3637 7666 3637 7605 3659 7606 $$ MALOIT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Mar 7, 9:05 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 7, 9:05 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 905 PM EST SUN MAR 7 2004 BEEN QUITE A BUSY EVENING THUS FAR SO WILL MAKE THIS QUICK. STRONG MID LEVEL LAPSE RATES (NEARING 7.5C/KM BTWN 700-500 MB) IS MAINTAINING CONVECTION WELL AFTER SUNSET. MEANWHILE...SUB-CLOUD AIRMASS IS QUITE DRY...WITH THE ADDED EVAP COOLING POTENTIAL IN SHOWERS/TSMS ALLOWING FOR ENHANCED DOWNWARD TRANSPORT OF THE HIGHER WINDS TO THE SURFACE. THUS FAR...THE HIGHEST WIND GUST REPORTED TO THE WAKEFIELD NWS OFFICE WAS 50 MPH IN GOOCHLAND. MANY OTHER REPORTS COMING IN ARE AVERAGING BTWN 40-50 MPH. HAVE HOISTED A WIND ADVISORY THROUGH MIDNIGHT...AS EXPECT GUSTY NW WINDS TO PERSIST FOR AN HOUR OR SO BEHIND THE COLD FRONT. MAY NEED TO EXTEND THE ADVISORY AFTER MIDNIGHT OVER THE SE VA/NE NC COASTS... WILL ADDRESS THAT ISSUE IN ANOTHER HOUR OR SO. OTHERWISE...PUBLIC AND MARINE FORECASTS HAVE BEEN UPDATED TO REFLECT THE CURRENT RADAR TRENDS AND TO INCLUDE THE WIND ADVISORY. .MARINE FORECAST...HAVE HOISTED GALES FOR THE OVERNIGHT IN ANTICIPATION OF 35-45 KT WINDS BEHIND THE FRONT. .AKQ WATCHES/WARNINGS/ADVISORIES... MD...GALE WARNING CSTL WTRS. VA...GALE WARNING CSTL WTRS AND CHES BAY FROM SMITH POINT SOUTH. NC...GALE CSTL WTRS AND CURRITUCK SOUND. && HURLEY PREVIOUS DISCUSSION BELOW... ------------------------------------------------------------------ .OVERVIEW...HIGHLY CHANGEABLE SENSIBLE WEATHER CONDS TAKES US FROM EARLY SUMMERLIKE TEMPS LATE LAST WEEK TO A MORE LATE WINTERLIKE FEEL BY MIDWEEK AS HIGH AMPLITUDE PATN DEVELOPS LONG WAVE/DEEP TROF ACRS EASTERN STATES AS STRONG RDGG BUILDS OVR THE WEST. .DISCUSSION...THE INITIAL MID LVL CIRCULATION THAT WILL EVENTUALLY CAUSE THE DEEP TROFFING IN THE EAST DROPS SE THRU NRN/CNTRL MID ATLC REGION FROM THE EASTERN GREAT LAKES/NRN OHVLY TONIGHT. STRONG LIFT PER UPR JET DYNAMICS/MID LVL DPVA WILL ACCOMPANY GOOD LOW LVL CONVERGENCE ALONG THE SFC BNDRY THIS EVE. MOISTURE IS SMWHT LACKING AS GULF IS SHUT OFF BUT MODERATE TO STRONG DYNAMICS SHUD BE ENUF TO GENERATE SCT/BKN LOW-TOPPED CONVECTION THIS EVE. BEST PCPN CHCS ACRS NERN AREAS (LWR MD-NRN NECK-VA ERN SHORE) WHERE BETTER DESTABILIATION PER MID LVL COOLING OCCURS. ANY STRONGER CONVECTION CUD PULL DOWN GUSTIER WINDS (40-45 MPH?) AND WILL CONT ENHANCED GUST WORDING IN FCST THIS EVE. GRADUAL CLEARING FM SW TO NE AFT MIDNIGHT AS DEEP NW FLOW DEVELOPS BUT CUD BE SOME LINGERING CLOUDS/SCT SHOWERS ACRS NE AREAS INTO MON MORN PER WRAPARND MOISTURE UNDER UPR LOW. WINDS WILL ALSO PICK UP TNGT PER DECENT LOW LVL CAA SURGE. HIGHS TMRW MORE SEASONABLE AFTER EARLY CAA SURGE. DOWNSLOPING AND EARLY SUN WILL AID TEMPERATURE RECOVER BUT SOME AFTN CU SHUD DEVELOP (AND KEEP IT COOLER) ESP ACRS NERN AREAS WITH STEEPENING LOW-MID LVL LAPSE RATES. MID LVL FLOW BCMS TEMPORARILY ZONAL AHEAD NEXT SHORT WAVE TROF DROPPING THRU OHVLY AND INTO MID ATLC REGION MON NGT/TUE. LOW LVL THICKNESSES CONT TO DROP AND SHUD OFFSET MID LVL DOWNSLOPE FLOW FOR A PERIOD OF BLO NORML TEMPS. INTERESTING FCST SCENARIO TUE NIGHT INTO EARLY WED AS SHORT RANGE MODEL GUIDANCE IN DECENT AGREEMENT IN DEVLOPING CUTOFF SYSTEM OVR NRN/CNRTL MID ATLC REGION. ETA THE MOST PROGRESSIVE AND WEAKER WITH UPR LVL SYS WHILE GFS (WITH SUPPORT FROM SREF) CARVES OUT A DEEPER UPR TROF AND THUS SLOWER SFC SOLN. ALSO...CRITICAL 1000-850MB PARTIAL THICKNESSES SUGG POTENTIAL FOR SOME WET SNOW MIXING IF ANY PCPN DEVELOPS LATE TUE NIGHT INTO EARLY WED MORN. CLIMO AND RECENT RECORD WARMTH WUD SUGG ANY ACCUM OF SNOW WUD BE HARD TO COME BY BUT WILL MENTION PSBL MIX PCPN OVR INTERIOR SECTIONS SE VA/NE NC WHICH HAS HIGHEST POPS (WHICH ARE ONLY 30% ATTM). BIGGEST ? RIGHT NOW IS AMOUNT OF DEEP MOISTURE AVAILABILITY AS SFC SYS SLOW TO DEEPEN UNTIL WELL EAST OF OTR BANKS WHICH LIMITS LOW LVL MOIST INFLOW. CURRENT MODEL RUNS SUPPORT ONLY A LIGHT PCPN EVENT. EXTNDD: MNLY DRY WITH TEMPS CLIMBING BACK TO ABV SEASONAL NORMS INTO THE WEEKEND. SHORT WAVE RDGG TEMPORARILY SETS UP ACRS MID ATLC REGION WED NIGHT INTO THU UNTIL NEXT PIECE OF NRN STREAM ENEGRY DROPS THRU NE/NRN MID ATLC STATES THU NIGHT. THIS SYS ALSO LACKING DEEP MOISTURE AND BEST FORCING PASSES N OF AKQ FORECAST AREA SO WL NOT INTRO PCPN ATTM. .MARINE...WILL RAISE SMALL CRAFT ADVISORY ALL MARINE AREAS TONIGHT PER GOOD LOW LVL CAA SURGE. ALSO...LOOK OUT FOR GUSTY WINDS ASSOCD WITH SCT SHWR/ISO TSTM ACTIVITY THIS EVE. .AVIATION...OTHER THAN TEMPO MVFR CONDS ASSOCD WITH SCT SHOWRS/ISO TSTM THIS EVE...GENERALLY VFR NEXT 24 HOURS. CULLEN
Hazardous weather outlook, Mar 7, 4:30 AM EST, 18 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 430 AM EST SUN MAR 07 2004 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-072330- ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA- CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC- CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC- ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA- GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD- ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA- LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA- MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA- NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC- NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC- POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA- SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA- VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD- YORK VA- 430 AM EST SUN MAR 07 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA... NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE. .DAY ONE...TODAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FORECASTER ID 18 THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.
In the hours before
Special weather statement, Mar 7, 6:50 PM EST, 3 hours 41 minutes before
VAZ060>063-065>071-079-080-080030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 650 PM EST SUN MAR 7 2004 ...SCATTERED THUNDERSTORMS MOVING INTO THE EASTERN VIRGINIA PIEDMONT... AT 649 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS FROM 10 MILES WEST OF POWHATAN TO 26 MILES SOUTHWEST OF CHASE CITY...MOVING EAST AT 40 MPH. THROUGH 730 PM...AREAS THAT WILL BE AFFECTED BY THESE SHOWERS AND THUNDERSTORMS INCLUDE KENBRIDGE...AMELIA COURTHOUSE... BLACKSTONE...BON AIR...CREWE...MANNBORO...MOSELEY...TUCKAHOE AND VICTORIA. THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS OF 45 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. HURLEY && LAT...LON 3761 7813 3653 7903 3664 7823 3771 7733
Special weather statement, Mar 7, 7:31 PM EST, 3 hours before
NCZ012-VAZ062>074-079>083-087-088-080115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 731 PM EST SUN MAR 7 2004 ...SCATTERED GUSTY THUNDERSTORMS MOVING QUICKLY TOWARD THE I-95 CORRIDOR... AT 731 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS FROM 8 MILES WEST OF ASHLAND TO 20 MILES SOUTHWEST OF SOUTH HILL...MOVING EAST AT 45 MPH. THROUGH 830 PM...AREAS THAT WILL BE AFFECTED BY THESE SHOWERS AND STORMS INCLUDE KING WILLIAM...BLACKSTONE...BON AIR... CHESTER...COLONIAL HEIGHTS...DINWIDDIE...DISPUTANTA...DOWNTOWN RICHMOND...EMPORIA...FORT LEE...HIGHLAND SPRINGS...HOPEWELL... KENBRIDGE...LAWRENCEVILLE...MANNBORO...MCKENNEY...MECHANICSVILLE... MOSELEY...NEW KENT...PETERSBURG...PURDY...ROXBURY...SAINT STEPHENS CHURCH...TALLEYSVILLE AND TUCKAHOE. THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS OF 45 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. HURLEY && LAT...LON 3785 7765 3643 7851 3648 7762 3789 7674
Special weather statement, Mar 7, 8:12 PM EST, 2 hours 19 minutes before
MDZ023-024-NCZ012>014-VAZ070>094-096-099-080200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 812 PM EST SUN MAR 7 2004 ...SHOWERS AND SCATTERED THUNDERSTORMS WERE MOVING QUICKLY TOWARD EASTERN VIRGINIA... AT 810 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS FROM WARSAW TO 32 MILES WEST OF GARYSBURG...MOVING EAST AT 45 MPH. THROUGH 9 PM...AREAS THAT WILL BE AFFECTED FROM THESE SHOWERS AND STORMS INCLUDE...AHOSKIE...BOYKINS...CALLAO...CHARLES CITY... CLAREMONT...COLONIAL HEIGHTS...COURTLAND...CRISFIELD...DAHLIA... DELTAVILLE...DISPUTANTA...EMPORIA...FAIR PORT...FORT LEE... FRANKLIN...GLOUCESTER COURTHOUSE...GLOUCESTER POINT...HOLLAND... HOPEWELL...KILMARNOCK...KING AND QUEEN COURTHOUSE...KING WILLIAM... LANGLEY AFB...MATHEWS...NEW KENT...NEW POINT COMFORT...NEWPORT NEWS...NORGE...PATRICK HENRY FIELD...PETERSBURG...POCOMOKE CITY... POQUOSON...PURDY...QUEENS LAKE...RICH SQUARE...ROBLEY...ROXBURY... SEAFORD...SMITHFIELD...SURRY...TALLEYSVILLE...TAPPAHANNOCK... TOANO...URBANNA...WAKEFIELD...WAVERLY...WEST POINT...WILLIAMSBURG AND WINDSOR. THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS OF 45 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. HURLEY && LAT...LON 3810 7677 3624 7825 3626 7699 3810 7548
Special weather statement, Mar 7, 8:12 PM EST, 2 hours 19 minutes before
MDZ023-024-NCZ012>014-VAZ070>094-096-099-080200- SPECIAL WEATHER STATEMENT...CORRECTED HEADLINE NATIONAL WEATHER SERVICE WAKEFIELD VA 812 PM EST SUN MAR 7 2004 ...SHOWERS AND SCATTERED THUNDERSTORMS WERE MOVING QUICKLY TOWARD EASTERN VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 810 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS FROM WARSAW TO 32 MILES WEST OF GARYSBURG...MOVING EAST AT 45 MPH. THROUGH 9 PM...AREAS THAT WILL BE AFFECTED FROM THESE SHOWERS AND STORMS INCLUDE...AHOSKIE...BOYKINS...CALLAO...CHARLES CITY... CLAREMONT...COLONIAL HEIGHTS...COURTLAND...CRISFIELD...DAHLIA... DELTAVILLE...DISPUTANTA...EMPORIA...FAIR PORT...FORT LEE... FRANKLIN...GLOUCESTER COURTHOUSE...GLOUCESTER POINT...HOLLAND... HOPEWELL...KILMARNOCK...KING AND QUEEN COURTHOUSE...KING WILLIAM... LANGLEY AFB...MATHEWS...NEW KENT...NEW POINT COMFORT...NEWPORT NEWS...NORGE...PATRICK HENRY FIELD...PETERSBURG...POCOMOKE CITY... POQUOSON...PURDY...QUEENS LAKE...RICH SQUARE...ROBLEY...ROXBURY... SEAFORD...SMITHFIELD...SURRY...TALLEYSVILLE...TAPPAHANNOCK... TOANO...URBANNA...WAKEFIELD...WAVERLY...WEST POINT...WILLIAMSBURG AND WINDSOR. THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS OF 45 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. HURLEY && LAT...LON 3810 7677 3624 7825 3626 7699 3810 7548
Local storm report, Mar 7, 10:18 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1018 PM EST SUN MAR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 4 N JAMESTOWN 37.28N 76.76W
03/07/2004 0.75 INCH JAMES CITY VA TRAINED SPOTTER
0735 PM TSTM WND DMG FLAT ROCK 37.52N 77.82W
03/07/2004 POWHATAN VA TRAINED SPOTTER
7-8 TREES DOWNED OR SNAPPED BY TSTM WINDS
&&
HURLEYThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:57 PM EST | Special Marine Warning | AKQ | 2 hr | |
| Mar 7, 7:57 PM EST | Special Marine Warning | AKQ | 2 hr | |
| Mar 7, 9:14 PM EST | Severe Thunderstorm Warning | AKQ | Charles City, James City, Surry, Sussex, City of Williamsburg | 31 min |
| Mar 7, 9:52 PM EST | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 33 min |
| Mar 7, 9:59 PM EST | Special Marine Warning | AKQ | 91 min | |
| Mar 7, 9:59 PM EST | Special Marine Warning | AKQ | 91 min | |
| Mar 7, 9:59 PM EST | Special Marine Warning | AKQ | 91 min | |
| Mar 7, 9:59 PM EST | Special Marine Warning | AKQ | 91 min | |
| Mar 7, 10:23 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk | 32 min |
| Mar 7, 11:25 PM EST | Special Marine Warning | AKQ | 65 min | |
| Mar 7, 11:25 PM EST | Special Marine Warning | AKQ | 65 min | |
| Mar 7, 11:25 PM EST | Special Marine Warning | AKQ | 65 min | |
| Mar 7, 9:31 PM EST | Tornado Warning | AKQ | Gates, Hertford | 19 min |
| Mar 7, 10:32 PM EST | Tornado Warning | AKQ | Camden, Currituck, Gates, Pasquotank | 28 min |
| Mar 7, 11:03 PM EST | Severe Thunderstorm Warning | AKQ | Camden, Currituck, Pasquotank | 32 min |
| Mar 7, 11:33 PM EST | Severe Thunderstorm Warning | AKQ | Camden, Currituck | 42 min |
Nearby
Tornado Warnings in North Carolina, 2004Tornado Warnings in Virginia, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.